# SDR ASAA0996535

- Difficulty date: September 5, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A948523
- Condition: Corroded
- Location: Bs 500l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT LEFT BULKHEAD SUPPORT STRUCTURE HAS CORROSION.  REMOVED AND REPLACED BULKHEAD SUPPORT.
